Translator Disclaimer
November 2019 Large scale limit of interface fluctuation models
Martin Hairer, Weijun Xu
Ann. Probab. 47(6): 3478-3550 (November 2019). DOI: 10.1214/18-AOP1317

Abstract

We extend the weak universality of KPZ in Hairer and Quastel [Forum Math. Pi 6 (2018) e3] to weakly asymmetric interface models with general growth mechanisms beyond polynomials. A key new ingredient is a pointwise bound on correlations of trigonometric functions of Gaussians in terms of their polynomial counterparts. This enables us to reduce the problem of a general nonlinearity with sufficient regularity to that of a polynomial.

Citation

Download Citation

Martin Hairer. Weijun Xu. "Large scale limit of interface fluctuation models." Ann. Probab. 47 (6) 3478 - 3550, November 2019. https://doi.org/10.1214/18-AOP1317

Information

Received: 1 February 2018; Published: November 2019
First available in Project Euclid: 2 December 2019

zbMATH: 07212166
MathSciNet: MR4038037
Digital Object Identifier: 10.1214/18-AOP1317

Subjects:
Primary: 60H15
Secondary: 35R60 , 82C28

Keywords: interface fluctuation , KPZ , Weak universality

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
73 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • November 2019
Back to Top